# SDR FDEA201712013329

- Difficulty date: December 1, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,750 hours, 18,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33305
- Part serial: NA
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STA. 1380-1400 S23L-26L DOES NOT COMPLY WITH THE SRM.  ALL WORK WAS ACCOMPLISHED IAW FEDEX EA F-5330-T0336912 P1 FUSELAGE - PLATES &   SKINS - FUSELAGE SKIN REPAIR BETWEEN STA 1380 AND 1400 BETWEEN STRINGERS S-23L   AND S-26L
